# SDR CALA2011022800110

- Difficulty date: February 27, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777224
- Aircraft serial: 29477
- Aircraft time: 59,443 hours, 6,359 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: L

## Discrepancy

FLT 7000 WITH 56KN DIRECT CROSS WIND FROM RT, A/C HAD CONTINUOUS SMOOTH UNCOMMANDED RUDDER INPUTS.  YAW DAMPER INDICATIONS WERE 1/2 LEFT TO 1/3 RIGHT DISPLACEMENT.  THIS CONDITION LASTED FOR AS LONG AS WIND WAS REG L/P 8751429 FOR CORRECTIVE ACTION.. LOG PG 8751429 CONT, WITH A/P ON AND OFF NO CHANGE.  EMERGENCY WAS DECLARED FOR LANDING PRIORITY.  C9005 STA EWR  27 FEB 11 ATA 02700 / NO EICAS MSG NOTED, NO MX MSG NOTED.  PERFORMED PFCS ACTUATOR / CONFIDENCE, ACTUATOR CONTROL ELE MONITOR TEST AND GUST SUPPRESSION PRESSURE TRANSDUCER TEST PER FIM.  ALL TEST PASSED.  NO FAULTS NOTED.
